# SDR MEX2003162

- Difficulty date: May 7, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTERCOMMUNICATION BETWEEN COCKPIT AND AFTER GALLEY IS NOT CLEAR AND ONLY INTERFERENCE IS HEARD.  THE REPORT IS DEFERRED BY MEL 23-8-1, CAT B.
